# SDR IPXA12173872

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 12,593 hours, 7,949 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072500200
- Condition: Damaged
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, FLOOR PANEL 231MJ ATTACH INSERT DAMAGED.   FABRICATED NEW FLOOR PANEL IAW EO A300-5320-40552-B, APPENDIX B.
